# SDR SWAA2019051432650

- Difficulty date: May 12, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N916WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36623
- Aircraft time: 38,774 hours, 23,093 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 65C16820
- Condition: Tight
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR HOLDER WAS TOO TIGHT.  LOOSENED GIRT BRACKET PER SIP.
